# SDR ASAA0380250

- Difficulty date: March 7, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 53960262
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT OUTBOARD FLAP HINGE ATTACH LUG IS GOUGED.  BLENDED PER ASA EA 5750-01803.  (M)
